Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Transplantation
Volume 2014, Article ID 685010, 4 pages
http://dx.doi.org/10.1155/2014/685010
Case Report

Acute Demyelinating Polyneuropathy after Lung Transplantation: Guillain-Barré Syndrome or Tacrolimus Toxicity?

1Department of Pulmonary & Critical Care, University of Alabama at Birmingham, AL, USA
2Department of Cardiothoracic Surgery, University of Kentucky, Lexington, KY 40506, USA
3UAB ECMO Program, Cardiothoracic Transplant, University of Alabama at Birmingham, 619 19th Street S., Jefferson Tower 1102, Birmingham, AL 35294, USA

Received 3 July 2014; Accepted 30 July 2014; Published 11 August 2014

Academic Editor: Stefano Faenza

Copyright © 2014 Nirmal S. Sharma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nirmal S. Sharma, Keith M. Wille, Charles W. Hoopes, and Enrique Diaz-Guzman, “Acute Demyelinating Polyneuropathy after Lung Transplantation: Guillain-Barré Syndrome or Tacrolimus Toxicity?,” Case Reports in Transplantation, vol. 2014, Article ID 685010, 4 pages, 2014. https://doi.org/10.1155/2014/685010.